Lower bounds of signed domination number of a graph
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 181-188
Published online March 1, 2004
Moo Young Sohn, Jaeun Lee, and Young Soo Kwon
Changwon National University, Yeungnam University, Pohang University of Science and Technology
Abstract : Recently, Zhang et al.~\cite{ZZ} obtained some lower bounds of the signed domination number of a graph. In this paper, we obtain some new lower bounds of the signed domination number of a graph which are sharper than those of them.
Keywords : signed domination number, graphs
MSC numbers : 05C69
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd